Alert archive / Iowa / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 25, NWS La Crosse, WI

June 27, 2019Chickasaw County, Floyd County, Howard County, Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 27, 2019, 12:48 PM CDT for Chickasaw County, Floyd County, Howard County, Iowa. It was in force for 31 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2019, 12:48 PM CDT (17:48 UTC)
Expired
Jun 27, 2019, 1:19 PM CDT
In force
31 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Chickasaw County, IA, Floyd County, IA, Howard County, IA

The radar

The La Crosse radar (KARX), 130 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 12:48 PM CDTTSTM WND DMG2 Ne Charles City, IABRANCHES BLOWN DOWN IN TOWN VIA CHARLES CITY PD
Jun 27, 12:48 PM CDTTSTM WND DMG2 Ne Charles City, IABRANCHES BLOWN DOWN IN TOWN VIA CHARLES CITY PD.
Jun 27, 12:55 PM CDTTSTM WND GST 382 E Charles City, IA
Jun 27, 1:07 PM CDTHAIL 0.883 Ne Ionia, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 12:23 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 5.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2019-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 352 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2019-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
352 J/kg
Mixed-layer CIN
-339 J/kg
Mixed-layer LCL
1615 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

542 
WUUS53 KARX 271748
SVRARX
IAC037-067-089-271830-
/O.NEW.KARX.SV.W.0025.190627T1748Z-190627T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
1248 PM CDT Thu Jun 27 2019

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Southwestern Howard County in northeastern Iowa...
  Northeastern Floyd County in north central Iowa...
  Northwestern Chickasaw County in northeastern Iowa...

* Until 130 PM CDT.

* At 1247 PM CDT, a severe thunderstorm was located near Charles
  City, moving northeast at 25 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Charles City, Elma, Ionia, Chickasaw, Alta Vista, North Washington,
  Colwell, Bassett, County Roads B 33 And T 76, New Hampton Airport,
  Carrville, County Roads B 28 And V 18, Highway 18 And County V 18,
  Colwell County Park, Bunns Woods County Park, Devon, Midway,
  Highway 63 And County B 33 and Deerfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to 
ponding of water on roads. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 4321 9257 4321 9255 4322 9255 4330 9239
      4311 9225 4299 9262 4314 9273
TIME...MOT...LOC 1747Z 238DEG 21KT 4311 9259 

HAIL...1.00IN
WIND...<50MPH
 
$$

RRS
3 follow-up statements
502 
WWUS53 KARX 271800
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
100 PM CDT Thu Jun 27 2019

IAC037-067-089-271830-
/O.CON.KARX.SV.W.0025.000000T0000Z-190627T1830Z/
Howard IA-Floyd IA-Chickasaw IA-
100 PM CDT Thu Jun 27 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR SOUTHWESTERN HOWARD...NORTHEASTERN FLOYD AND NORTHWESTERN
CHICKASAW COUNTIES...

At 100 PM CDT, a severe thunderstorm was located 7 miles southwest of
Elma, or 10 miles northeast of Charles City, moving northeast at 25
mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

This severe storm will be near...
  Elma around 115 PM CDT.

Other locations impacted by this severe thunderstorm include County
Roads B 33 And T 76, Chickasaw, New Hampton Airport, Bassett,
Carrville, County Roads B 28 And V 18 and Highway 18 And County V 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4321 9257 4321 9255 4322 9255 4330 9239
      4311 9225 4299 9262 4314 9273
TIME...MOT...LOC 1800Z 238DEG 21KT 4315 9250 

HAIL...1.00IN
WIND...<50MPH
 
$$

RRS
339 
WWUS53 KARX 271812
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
112 PM CDT Thu Jun 27 2019

IAC067-089-271821-
/O.CAN.KARX.SV.W.0025.000000T0000Z-190627T1830Z/
Howard IA-Floyd IA-
112 PM CDT Thu Jun 27 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HOWARD AND
NORTHEASTERN FLOYD COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
north central and northeastern Iowa.

LAT...LON 4313 9256 4319 9250 4321 9244 4321 9232
      4311 9225 4301 9256
TIME...MOT...LOC 1811Z 238DEG 21KT 4318 9243 

$$

IAC037-271830-
/O.CON.KARX.SV.W.0025.000000T0000Z-190627T1830Z/
Chickasaw IA-
112 PM CDT Thu Jun 27 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR NORTHWESTERN CHICKASAW COUNTY...

At 111 PM CDT, a severe thunderstorm was located near Elma, or 10
miles northwest of New Hampton, moving northeast at 25 mph.

HAZARD...Quarter size hail.

SOURCE...Law enforcement. At 1248 pm nickle sized hail was reported 
         on the northeast side of Charles City with this storm. 

IMPACT...Damage to vehicles is expected.

This severe thunderstorm will remain over mainly rural areas of
northwestern Chickasaw County, including the following locations...
Highway 18 And County V 18, County Roads B 33 And T 76, Alta Vista,
Chickasaw, Devon, Highway 63 And County B 33 and New Hampton Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4313 9256 4319 9250 4321 9244 4321 9232
      4311 9225 4301 9256
TIME...MOT...LOC 1811Z 238DEG 21KT 4318 9243 

HAIL...1.00IN
WIND...<50MPH
 
$$

RRS
660 
WWUS53 KARX 271819
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
119 PM CDT Thu Jun 27 2019

IAC037-271828-
/O.CAN.KARX.SV.W.0025.000000T0000Z-190627T1830Z/
Chickasaw IA-
119 PM CDT Thu Jun 27 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHICKASAW COUNTY
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
north central and northeastern Iowa.

Remember, a Severe Thunderstorm Warning still remains in effect for
portions of central and southern Chickasaw county. 

LAT...LON 4313 9256 4319 9250 4321 9244 4321 9232
      4311 9225 4301 9256
TIME...MOT...LOC 1817Z 238DEG 21KT 4320 9238 

$$

RRS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 11:58 AM CDT, 50 minutes earlier.

Area forecast discussion, Jun 27, 11:58 AM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
1158 AM CDT Thu Jun 27 2019

.SHORT TERM...(Today through Friday Night)
Issued at 231 AM CDT Thu Jun 27 2019

Main concern will be the potential for severe thunderstorms this
afternoon with damaging wind the main threat along with large hail.
Heavy rain potential as well going into tonight with some localized
flooding possible.

Quiet right now across the area early this morning as a ridge of
high pressure was passing overhead. GOES IR showing mostly clear
skies as of 2 am with temperatures ranging from the middle 50s in
the favored cool spots of central WI, to the middle/upper 60s
elsewhere.

Monitoring complex of thunderstorms across western Dakotas this
morning. This complex is forecast to weaken somewhat this morning
with remnant MCV progress eastward toward the area by late
morning/early afternoon. Increasing moisture transport/heating ahead
of the MCV is expected to re-energize thunderstorms per latest CAMs
showing strong quasi-linear complex pushing into the area in the 18-
19z timeframe. Plenty of CAPE for fuel but there is the question of
whether storms can become rooted in the boundary layer for
widespread damaging wind threat. Latest RAP sounding showing CAP
eroding with the approach of this convection, so this would suggest
becoming rooted. Of note is the latest 04z ESRL HRRR which shows
pockets of 35 to 45kt max hrly gusts. Previous 02z HRRR output was
showing pockets of 50-55kt...so maybe remaining a bit more elevated
per latest trends? Cape of 2500-4500J/Kg would suggest some larger
hail potential. Will have to keep an eye on how this complex behaves
and how our environment evolves ahead of it. Otherwise, plan on
highs today well into the 80s despite increasing cloud cover and
convection.

Some CAMs suggesting this complex throwing out a boundary for
increasing moisture transport this evening/tonight to focus on for
additional storm development. Preciptable water values creeping into
the 1.5-2 inch range will likely produce some very efficient heavy
rain-makers. If storms anchor/train, could see some localized
flooding problems.

Lingering frontal boundary from eastern WI into northern IA Friday
into Friday night will be the focus/trigger for additional
shower/thunderstorm chances. Otherwise, an increasing warm/humid day
on tap friday. Highs will again be well into the 80s with dew points
in the upper 60s/lower 70s. Low Friday night will be in the
60s/lower 70s.

.LONG TERM...(Saturday through Wednesday)
Issued at 231 AM CDT Thu Jun 27 2019

Increasing heat and humidity Saturday through Sunday as upper level
ridge amplifies across the region. Highs are expected to be in the
upper 80s to the mid 90s with dew points mainly in the lower 70s.
This will produce maximum afternoon heat indices in the 95-105
range. May need eventual headlines for this heat. There may also be
a small chance showers/thunderstorms Sat N/Sun as there are some
indications of a weak wave coming around the top of the ridge.

A cold front drives southward into the area Sunday night/Monday for
a chance of showers/storms. Highs Monday look to back down into the
80-90 degree range with slightly lower humidity.

Flattening ridge/more high zonal flow Tues into Wednesday brings a
couple weak troughs through the region for shower/thunder chances.
Otherwise, remaining warm with slightly elevated humidity.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1158 AM CDT Thu Jun 27 2019

Line of TSRA will move through KLSE early this afternoon with IFR
visibilities along with strong winds of 30 to 40 kts. Behind this
initial line of storms, there likely will be a break in more
widespread SHRA/T following this complex of storms, but a second
round of TSRA is still expected later this evening or overnight.
However, adjustments in timing will likely be needed as trends
become clearer. Winds will generally remain southerly outside of
storms into Friday.

&&

.HYDROLOGY...Today into Tonight
Issued at 231 AM CDT Thu Jun 27 2019

Moisture and instability will be increasing over the area today into
tonight, with potential for storms to train and repeat over some
locations. Where this occurs is uncertain yet, but given higher
available moisture, any storm will be capable of producing downpours
and locally heavy rains. These heavier rains falling on generally
moist soils could produce excessive runoff and the threat of
flooding or flash flooding.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...DAS
LONG TERM....DAS
AVIATION...JM
HYDROLOGY....DAS
Hazardous weather outlook, Jun 27, 9:17 AM CDT, 3 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
917 AM CDT Thu Jun 27 2019

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-281430-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
917 AM CDT Thu Jun 27 2019

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Today and Tonight

Strong to severe storms are possible through this evening. Strong
to damaging wind and torrential downpours along with some
localized flooding are the main threats. Some large hail is also
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

On and off thunderstorm chances are expected Friday through
next Wednesday. While the severe weather threat looks low, it
remains too early to determine the severe weather risk details
for each day.

Increasing temperatures and humidity will yield heat indices
in the 95 to 105 range over the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through this evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

In the hours before

Special weather statement, Jun 27, 11:33 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1133 AM CDT Thu Jun 27 2019

IAZ008-009-MNZ079-086>088-094-095-WIZ032-271730-
Howard-Mitchell-Wabasha-Olmsted-Dodge-Fillmore-Winona-Mower-Buffalo-
1133 AM CDT Thu Jun 27 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PARTS OF SOUTHEAST
MINNESOTA AND NORTHEAST IOWA...

At 1129 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Pepin to near Rochester to 7 miles
east of Rice Lake, Iowa. Movement was east at 40 mph.

Winds in excess of 30 mph, small hail, lightning, and heavy
downpours are possible with these storms.

Locations impacted include...
Rochester, Winona, Austin, Osage, Mondovi, Dodge Center, Wabasha,
Preston, Mantorville, Alma, Buffalo, Kasson, Stewartville, Byron,
Goodview, St. Charles, Plainview, Chatfield, Spring Valley and Eyota.

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4420 9282 4419 9255 4437 9255 4437 9243
      4445 9243 4441 9208 4459 9202 4459 9153
      4425 9153 4417 9161 4413 9155 4404 9157
      4402 9154 4385 9159 4385 9173 4335 9225
      4321 9302 4377 9305
TIME...MOT...LOC 1629Z 258DEG 34KT 4447 9213 4389 9248 4336 9335

Lee
Local storm report, Jun 27, 11:34 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1134 AM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND GST     PLAINVIEW               44.17N 92.17W
06/27/2019  M43 MPH          WABASHA            MN   FIRE DEPT/RESCUE

&&

SHEA
Local storm report, Jun 27, 11:39 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1139 AM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 AM     TSTM WND GST     ROCHESTER AIRPORT       43.91N 92.50W
06/27/2019  M45 MPH          OLMSTED            MN   ASOS

&&

SHEA
Special weather statement, Jun 27, 12:12 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1212 PM CDT Thu Jun 27 2019

IAZ008>010-018-019-MNZ079-087-088-094>096-WIZ032>034-041-053-271845-
Floyd-Chickasaw-Mitchell-Winneshiek-Howard-Wabasha-Fillmore-Winona-
Houston-Olmsted-Mower-Buffalo-Jackson-Trempealeau-Vernon-La Crosse-
1212 PM CDT Thu Jun 27 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PARTS OF SOUTHEAST
MINNESOTA, NORTHEAST IOWA, AND FAR WESTERN WISCONSIN...

At 1208 PM CDT, radar indicated strong thunderstorms were located
along a line extending from Mondovi to near Fountain to near Eagle
Grove. Movement was east at 30 mph.

Winds in excess of 30 mph, small hail, lightning, and locally heavy
rainfall are possible with these storms.

Locations impacted include...
La Crosse, Winona, Decorah, Charles City, La Crescent, Cresco, Osage,
New Hampton, Arcadia, Caledonia, Mondovi, Whitehall, Preston, Alma,
Onalaska, Buffalo, Holmen, West Salem, Goodview and St. Charles.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4340 9302 4366 9256 4407 9214 4460 9185
      4460 9092 4407 9096 4350 9132 4350 9161
      4309 9161 4308 9208 4291 9208 4291 9303
TIME...MOT...LOC 1708Z 258DEG 26KT 4457 9164 4374 9218 4267 9395

Lee
Special weather statement, Jun 27, 12:23 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1223 PM CDT Thu Jun 27 2019

WIZ017-029-271845-
Taylor-Clark-
1223 PM CDT Thu Jun 27 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLARK AND TAYLOR
COUNTIES...

At 1220 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Ladysmith to near Elk Mound.
Movement was east at 30 mph.

Winds in excess of 30 mph, small hail, lightning, and locally
heavy rainfall are possible with these storms.

Locations impacted include...
Medford, Colby, Thorp, Loyal, Greenwood, Owen, Rib Lake, Chelsea,
Westboro, Jump River, Lynn, Longwood, Reseburg, Stetsonville,
Goodrich, Willard, Withee, Gilman, Granton and Curtiss.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4512 9004 4512 9020 4503 9020 4503 9031
      4458 9031 4460 9092 4538 9092 4538 9005
TIME...MOT...LOC 1720Z 278DEG 26KT 4551 9118 4484 9159

Lee
Local storm report, Jun 27, 12:46 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1246 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             7 NE ELMA               43.33N 92.36W
06/27/2019  E1.00 INCH       HOWARD             IA   TRAINED SPOTTER

            TIME ESTIMATED FROM RADAR.

&&

CA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 11:33 AM CDTSpecial Weather StatementARXHoward, Mitchell57 min
Jun 27, 12:12 PM CDTSpecial Weather StatementARXChickasaw, Floyd, Howard, Mitchell, Winneshiek93 min
Jun 27, 1:08 PM CDTSevere Thunderstorm WarningARXChickasaw16 min
Jun 27, 1:17 PM CDTSpecial Weather StatementARXAllamakee, Clayton, Fayette, Winneshiek118 min
Jun 27, 4:43 PM CDTSpecial Weather StatementARXFayette62 min
Jun 27, 5:13 PM CDTSpecial Weather StatementARXClayton32 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.